Kodai Mathematical Journal

The gradient of a polynomial at infinity

Jacek Chadzyński and Tadeusz Krasiński

Full-text: Open access

Abstract

We give a description of growth at infinity of the gradient of a polynomial in two complex variables near any of its fiber.

Article information

Source
Kodai Math. J. Volume 26, Number 3 (2003), 317-339.

Dates
First available in Project Euclid: 9 January 2004

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1073670612

Digital Object Identifier
doi:10.2996/kmj/1073670612

Mathematical Reviews number (MathSciNet)
MR2018725

Zentralblatt MATH identifier
1051.32016

Citation

Chadzyński, Jacek; Krasiński, Tadeusz. The gradient of a polynomial at infinity. Kodai Math. J. 26 (2003), no. 3, 317--339. doi:10.2996/kmj/1073670612. http://projecteuclid.org/euclid.kmj/1073670612.


Export citation